American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(54C40) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 2 of 2 found      Go to page: 1

[1] Harold M. Edwards. A normal form for elliptic curves. Bull. Amer. Math. Soc. 44 (2007) 393-422. MR 2318157.
Abstract, references, and article information
View Article: PDF

[2] Christopher I. Byrnes. A spectral decomposition theorem for certain harmonic algebras. Bull. Amer. Math. Soc. 80 (1974) 1271-1275. MR 0387356.
Abstract, references, and article information
View Article: PDF


Results: 1 to 2 of 2 found      Go to page: 1